On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials

Victor A Galaktionov, Ilya V Kamotskiy

Research output: Contribution to journalArticlepeer-review

12 Citations (SciVal)
153 Downloads (Pure)
Original languageEnglish
Pages (from-to)4117-4136
Number of pages20
JournalTransactions of the American Mathematical Society
Volume362
Issue number8
Early online date17 Mar 2010
DOIs
Publication statusPublished - Aug 2010

Bibliographical note

parabolic equations with singular potentials, Hardy inequality, nonexistence, regular approximations, oscillatory solutions

Cite this